012. On a characterization of hollomorphically sigma infinite-Barrelled Spaces

Math. Journal: Comptes Rendus de L’Academie Bulgare de Sciences, Bulgaria,  ISSN 0861-1459. 45 (1992), 12-13.
Authors: Caldas, M.

Abstract
The purpose of this article is to prove a characterization of holomorphically sigma infinite-barrelled spaces, through a holomorphic version of the closed graph theorem.


 

Filed Under: 1991-1995

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Clear
    Clear
    23°C
    real feel: 24°C
    humidity: 83%
    wind speed: 7 km/h NNW
    Forecast August 19, 2019
    day
    Showers
    Showers
    25°C
    wind speed: 11 km/h SSW
    Forecast August 20, 2019
    day
    Showers
    Showers
    23°C
    wind speed: 11 km/h SE